# SDR 01FDEA00368

- Difficulty date: May 17, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

AFT T/O ENG FIRE LIGHT ILLUM.  BOTTLES 1 AND 2 DISCHARGED LIGHT REMAIN ILLUM.  *S/D*  REMOVED AND REPLACED FIRE DETECTION UNIT AND FIRE BOTTLES AND DISCHARGE IND DISK PER STANDARD PRACTICE AND MM 26-21-001-4, MM 26-11-001-5.  GOOD FOR SERVICE.
